# SDR IPXA2018052129813

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8
- Aircraft time: 2,346 hours, 323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIA REEL LIGHT IS INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-09,   OPS CHECKED GOOD.
